Strathprints logo
Strathprints Home | Open Access | Browse | Search | User area | Copyright | Help | Library Home | SUPrimo

GTI-space: the space of generalized topological indices

Estrada, E. and Matamala, A.R. and , Ramon y Cajal program Spain (Funder) (2008) GTI-space: the space of generalized topological indices. Journal of Mathematical Chemistry, 43 (2). pp. 508-517. ISSN 0259-9791

[img]
Preview
PDF (GTI_Space_JMC.pdf)
GTI_Space_JMC.pdf

Download (192kB) | Preview

Abstract

A new extension of the generalized topological indices (GTI) approach is carried out to represent 'simple' and 'composite' topological indices (TIs) in an unified way. This approach defines a GTI-space from which both simple and composite TIs represent particular subspaces. Accordingly, simple TIs such as Wiener, Balaban, Zagreb, Harary and Randić connectivity indices are expressed by means of the same GTI representation introduced for composite TIs such as hyper-Wiener, molecular topological index (MTI), Gutman index and reverse MTI. Using GTI-space approach we easily identify mathematical relations between some composite and simple indices, such as the relationship between hyper-Wiener and Wiener index and the relation between MTI and first Zagreb index. The relation of the GTIspace with the sub-structural cluster expansion of property/activity is also analysed and some routes for the applications of this approach to QSPR/QSAR are also given. Keywords:

Item type: Article
ID code: 14311
Keywords: graph theory, generalized graph matrix, topological indices, molecular descriptors, algebraic graph theory, Chemistry, Mathematics, Chemistry(all), Applied Mathematics
Subjects: Science > Chemistry
Science > Mathematics
Department: Faculty of Science > Mathematics and Statistics
Depositing user: Mrs Carolynne Westwood
Date Deposited: 20 Jan 2010 11:04
Last modified: 15 Apr 2015 09:22
URI: http://strathprints.strath.ac.uk/id/eprint/14311

Actions (login required)

View Item View Item